# SDR VNAA2019062411101

- Difficulty date: June 22, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 35,475 hours, 35,134 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 7455001
- Part serial: 664
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING THE APPROACH INTO TRI-CITIES AIRPORT THE CREW RECEIVED A FLAPS FAIL CAUTION MESSAGE. THE FLAPS WERE INDICATING 8 DEGREES. WHEN THE CREW TRIED TO PUT THE FLAPS DOWN TO 20 DEGREES THE FLAPS WOULD NOT GO DOWN. CREW RAN THE QRH AND DECLARED AN EMERGENCY. TRUCKS ROLLED. CREW LANDED AND HAD TRUCKS CHECK TIRES AND BRAKES BEFORE EXITING THE RUNWAY. CREW TAXIED AIRCRAFT TO THE GATE ON THEIR OWN. CYCLED CB'S WITH CREW AND DEFERRED FLAPS. COMPLIED WITH TO 27-050-004-09 IAW TO 27-050-004-09. REMOVED AND REPLACED FLAP CONTROL LEVER, OPS CHECK GOOD THIS CLEARS MEL
